# SDR YENA201903020110

- Difficulty date: March 2, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 33,372 hours, 21,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WAS REPORTED WITH CORROSION DAMAGE AFFECTING THE TAIL COND FORWARD ACCESS PANEL 351GL (PN 190-17325-401) AT FORWARD EDGE (SEE REF /1/ EA FOR DETAILS). THE DAMAGE IS OUT OF SRM SCOPE AND WAS CONTACTED FOR GUIDANCE. PROVIDED REF /2/ ETD CONSISTING OF TRIMMING OUT THE DAMAGED AREA, PERFORMING NDT INSPECTIONS, FABRICATING AND INSTALLING A FILLER AND A REPAIR DOUBLER. THIS REPAIR DOES NOT ADVERSELY AFFECT A FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AN AIRWORTHINESS LIMITATION. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY; APPROVED THIS REPAIR PER REF /3/ ANAC FORM AND IS CLASSIFIED AS MAJOR.
